# SDR ASAA2023013011681

- Difficulty date: January 21, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 24,039 hours, 7,533 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Inoperative
- Location: Rt Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOLLOW-UP TO HISTORY OF #2 TANK AFT PUMP LOW PRESSURE LIGHT INOP----(#PRI2)----ETOPS SIGNIFICANT SYSTEM----. GROUNDED - YES. (RESOLVED ON W/O: 1939840 TASKCARD: N/R-00001 ) REMOVED AND REPLACED #2 TANK AFT PUMP PRESSURE SWITCH REF. B737-900 AMM 28-42-11. OPERATIONAL CHECK GOOD AND NO LEAKS NOTED. THIS ACCOMPLISHES TSR713710. SEAMC WILL NOTIFIED.
